MathSciNet Relay Station
MathSciNet bibliographic data
MR1076523 (92m:57027) 57Q10 (19M05 55P99)
Goodwillie, Thomas G. Calculus. I. The first derivative of pseudoisotopy theory. $K$-Theory 4 (1990), no. 1, 1–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement